# SDR UIEA2015020800089

- Difficulty date: February 6, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 65,547 hours, 11,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L5 DOOR FWD CUT OUT REVEAL FOUND CRACKED.  REPAIRED IAW SRM 53-60-15-2R-3 REPAIR 3.
